# SDR 2006FA0000111

- Difficulty date: January 19, 2006
- Submitted: February 1, 2006
- Operation: General aviation
- Aircraft: N5582X
- Make and model: Beech F33A
- Aircraft serial: CE1353
- Engine: Cont IO520*
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Relay
- Part number: SM50D7
- Condition: Intermittent
- Location: Mlg
- Part time: 510 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AFTER PUTTING THE GEAR SELECTOR IN THE DOWN POSITION THE GEAR WOULDN`T EXTEND, AFTER CYCLING GEAR SELECTOR GEAR WENT DOWN, AIRCRAFT RETURNED TO BASE.  ON TROUBLESHOOTING THE MECHANIC SELECTED DOWN AND IT FAILED TO EXTEND, AFTER TAPPING ON TOP OF RELAY THE GEAR WENT DOWN.  PROBABLE CAUSE AT THIS TIME UNKNOWN.  INSTALLED NEW AND IMPROVED RELAY IAW DATE CODE.  (K)
